Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Ask a Urologist   »  

Feeling sore after urination, abdominal discomfort. Treated for vaginitis. What is wrong?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have been having some trouble for the last couple of months. After I wipe when I'm done peeing, it's extremely sore. I have some abdominal discomfort and it's heightened when I have my period. I have been to my doctor twice and both times she treated me for Vaginitis, giving me a cream that I insert internally for 5 days. The pain goes away but usually comes back a couple of weeks later. What's wrong with me?
Posted Tue, 9 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. Praveen Rodrigues 14 minutes later
Hi there.
Read your history with interest & reviewed your description of clinical events et al.
Understand you are a virgin. By your own admission, been with men & trust have indulged in oral sex & /or being handled using the fingers or actively masturbate. Please correct me if wrong. All this could cause an UTI (urethritis. It could be quite simply arising from a localised 'friction burn' from excessive handling in recent past.
I would suggest objectively getting a simple urine routine test done at a local laboratory & get back to me with the reports/findings. Am of the opinion, in the interim, plenty of oral fluids; possibly a glass of cranberry juice mornings; a urinary alkaliniser (eg citalka) taken three times daily; a beer (alcoholic or not depending on your preference, religious leanings etc to help flush out any UTI may just be what is required sans any medication. Upon viewing the urine report, if any infection exists, treat with appropriate antibiotic while continuing above mentioned regime.
Do hope this answers your query & the problem is resolved soon. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Dermatologist & Venereologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor